MathSciNet Relay Station
MathSciNet bibliographic data
MR1745670 60F05 (60E15 60F17 60G10)
Coulon-Prieur, Clémentine; Doukhan, Paul A triangular central limit theorem under a new weak dependence condition. Statist. Probab. Lett. 47 (2000), no. 1, 61–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement